# SDR DALA2016111008670

- Difficulty date: June 2, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 69,392 hours, 51,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1412-1429
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25L CRACKED BS 1412 - 1429, DAMAGE REMOVED, REPAIR INSTALLED.
